MathSciNet Relay Station
MathSciNet bibliographic data
MR1963681 (2004c:94068) 94A29 (94A12)
Donoho, David L.; Elad, Michael Optimally sparse representation in general (nonorthogonal) dictionaries via $l\sp 1$ minimization. Proc. Natl. Acad. Sci. USA 100 (2003), no. 5, 2197–2202 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement